MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 1 9MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 1 9MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA TIB BEA-RING TRL SZ 1 9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/12/2025, it was reported by a sales representative via (b)(4) that an ar-611-4 ibal uka tibial impactor tip was broken and an ar-601-tba9 ibal uka tib bea-ring was broken.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-601-tba9 batch 6791420 was received for evaluation.Visual inspection revealed that the device shows cracks in the material.Nicks, gouges, and deformation were also noted.A functional test cannot be performed as the device is damaged.The most likely cause of the reported failure is damage incurred over repetitive usage.Device manufacturing date 2014.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 1 9MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22902585
Report Number1220246-2025-03659
Device Sequence Number18125873
Product Code HWT
UDI-Device Identifier00888867037458
UDI-Public(01)00888867037458(11)140522(10)6791420
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 1 9MM
Device Catalogue NumberAR-601-TBA9
Device Lot Number6791420
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown